# SDR SWAA2021110916995

- Difficulty date: September 11, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LEFT Z CHANNEL; BETWEEN STA 500 AND 500A; SURFACE CORROSION AROUND FASTENER HOLES ; LBL-21 WL-156 / [01] CORROSION IS ON AND AROUND FASTENER HOLES; FOUND OUT OF LIMITS REF. B737-7; SRM #53-00-53-1A-2; [02] DRILLED NEW ZEE CHANNEL FROM STA 400 TO 500D; AND SPLICE; REF. B737-7 SRM 53-00-53-2R-6 REPAIR 6; AND 51-40-05-0G-0; [03] OK TO TREAT AND PRIME ZEE CHANNEL; [04] TREATED AND APPLIED PRIMER AT Z-CHANNEL AT FWD CARGO COMPARTMENT L/H BETWEEN FS 396-500D IN REF B737-700 SRM 51-20-01-0G-0; [05] CORRECTED STATIONS STA.396-500D; [06] VERIFIED STEP 4 AND 5; [07] FABRICATED NEW ZEE CHANNEL AT FWD CARGO COMPARTMENT L/H BETWEEN FS 396-500D IN REF B737-700 SRM 53-00-53-2R-6; [08] VERIFIED STEP 7
